Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

August 28, 2016Stone County, Mississippi

NWS Mobile, AL issued this special weather statement at Aug 28, 2016, 5:56 PM CDT for Stone County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2016, 5:56 PM CDT (22:56 UTC)
Expired
Aug 28, 2016, 6:30 PM CDT
In force
34 min
Issued by
NWS Mobile, AL

County Stone County, MS

The radar

The Mobile radar (KMOB), 86 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1462 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

156 
WWUS84 KMOB 282256
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
556 PM CDT SUN AUG 28 2016
 
MSZ075-078-282330-
STONE MS-PERRY MS-
556 PM CDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN PERRY AND STONE COUNTIES UNTIL 630 PM CDT...

AT 555 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF WIGGINS TO 6 MILES EAST OF
PERKINSTON TO 6 MILES NORTHWEST OF LATIMER...AND MOVING WEST AT 20
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY DOWNPOURS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING OF POOR DRAINAGES AND PONDING OF WATER OVER
ROADWAYS.
&&

LAT...LON 3091 8923 3091 8914 3101 8915 3101 8914
      3095 8894 3078 8895 3068 8889 3068 8920
      3078 8926
TIME...MOT...LOC 2255Z 099DEG 19KT 3097 8901 3079 8904 3058 8892 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Aug 28, 4:52 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 28, 4:52 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
452 PM CDT SUN AUG 28 2016

.NEAR TERM /Now Through Monday/...Latest radar loops continue to show
scattered showers and thunderstorms forming just inland from the
coast or near and along the I-10 corridor moving west at 20 to 30
mph. Gusty winds up to 30 mph...frequent cloud to ground lightning
and periods of very heavy rainfall will accompany the stronger storms
through early this evening. Further development will be mostly over
the lower half of the forecast area generally along and south of a
line stretching from Andalusia Al to Hattiesburg Ms. With the lack of
good forcing aloft showers and thunderstorms will begin to taper off
slowly by early this evening as afternoon heating decreases.

Through Mon afternoon upper ridge that stretches from the mid
Atlantic region to the central gulf states and further west to the
central plains states will continue to slowly weaken as a newly
formed tropical depression off the Carolina coast shifts west...
combined with newly formed Tropical Depression Nine shifting west
from the Florida Straits to the se gulf through Mon afternoon. Near
the sfc latest progs from most of the model guidance show this system
over the lower gulf by mon slowly becoming better organized as it
shifts west tonight and on Mon...then shifting north and northeast by
midweek. Latest model soundings across the central gulf coast region
show better moisture in the boundary layer through the next 24 hours
with pwats climbing to near 1.7 inches generally over the northern
half of the forecast area and around 2.0 inches to the south. Sfc
based instability continues to be marginal through this time frame
with sfc based capes climbing to near 1500 j/kg mostly over the lower
half of the forecast area combined with lapse rates ranging from 6.0
to 6.5 suggesting a few strong thunderstorms will be possible mon
afternoon also...moving mostly east to west around 20 mph. Gusty
straight line winds mostly from 30 to 40 mph...frequent lightning and
heavy rain will accompany the stronger storms. The best lift in the
mid levels was also confined to lower half of the forecast area
generally east of Pensacola Fl.

Lows tonight will range from the mid 70s inland and the mid to upper
70s closer to the coast. Highs Mon will be mostly in the lower 90s
inland and the upper 80s to near 90 along the coast. 32/ee

.SHORT TERM /Monday night Through Wednesday night/...Tropical
Depression Nine is forecast to strengthen into a tropical storm by
Monday evening over the southeastern Gulf of Mexico, and continue a
slow moving track to the west-northwest. The tropical storm is then
forecast to turn to a northerly direction Tuesday afternoon, and then
possibly to a northeasterly direction Wednesday afternoon. By
Wednesday night the system is forecast to enter into the northeastern
Gulf of Mexico, but this track will likley be adjusted with issuance
of each advisory. Immediate impacts from the system across the
forecast area will be an increase in rip currents along the area
beaches as longer period swells generated from the system reach the
northern gulf coast as early as Monday night.

Meanwhile a weak surface ridge of high pressure along the southern
appalachians will remain in place through Tuesday and then weaken on
Wednesday as the tropical system turns to the northeast. The upper
level ridge of high pressure extending from the Ohio River Vally
eastward over the Virginias to the western Atlantic Ocean will weaken
but remain largely intact through Monday night and then split in two
Tuesday and Tuesday night as an upper shortwave dives southeast over
southeast Canada and the northeast conus regions. Precipitable water
values will remain between 1.50 and 1.75 inches across the forecast
areas. Expect mainly isolated coverage of showers and thunderstorms
each day, with scattered coverage across our coastal zones. Convection
should diminish with loss of daytime heating each night, but enough
moisture and over-running may remain in place to keep a slight
chance to chance of showers and storms near the coast both Monday and
Tuesday nights, with dry conditions expected inland areas. Isolated
to scattered coverage of showers and thunderstorms is then expected
across the southern half of the forecast area Wednesday night as the
tropical system potentially enters the northeast Gulf. For the
latest information regarding Tropical Depression Nine, please check
the National Hurricane Center website at http://www.nhc.noaa.gov and
our website at http://weather.gov/mob.

Seasonably hot/humid conditions will otherwise persist, with highs
in the lower to mid 90s inland and around 90 near the coast both
Tuesday and Wednesday. Lows will be in the lower to mid 70s inland
areas, except upper 70s to around 80 degrees near the immediate coast
and beaches. /22

.LONG TERM /Thursday Through Sunday/...Much uncertainty continues in
the extended forecast range as to the track and intensity forecasts
of the tropical system. Both the 12Z GFS and ECMWF move the system
northeastward over the Florida Big Bend region, but other model
guidance continues to offer a variety of solutions. We will
continue to closely monitor this system over the next several days
before specific impacts in the extended can be resolved.

We have otherwise continued to follow a blended approach to the
extended forecast, generally keeping POPs fairly low in the isolated
to low-end scattered coverage range on Wednesday and Thursday, then
trend the coverage upward just a bit toward the end of the week.
Little variation in day-to-day temperatures is indicated through the
extended period, with highs each day in the lower to mid 90s inland
and closer to 90 near the coast, with lows each morning in the 70s.
/22

&&

.MARINE...Main concern for this upcoming week will be the development
of newly formed tropical depression nine moving from the Florida
Straits to the se gulf through mon then turning north and moving
northward through the remainder of the week. With this pattern
easterly winds and seas will gradually increase throughout the week.
Showers and thunderstorms will also become better developed through
the week...with gusty straight line winds and heavy rain in squalls
becoming likely later in the week. Tides above normal will also be
likely. For more information on Tropical Depression nine monitor the
National Hurricane Center website at http://www.nhc.noaa.gov and our
website at http://weather.gov/mob for the very latest information.
32/ee

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      75  93  74  93 /  20  20  10  20
Pensacola   77  92  76  92 /  30  20  20  20
Destin      78  92  78  92 /  30  20  20  20
Evergreen   73  94  72  94 /  10  20  10  10
Waynesboro  73  93  73  95 /  10  20  10  10
Camden      74  94  72  95 /  10  20  10  10
Crestview   74  94  72  94 /  20  20  10  20

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 28, 5:07 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
507 PM CDT SUN AUG 28 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-292215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
507 PM CDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NATIONAL HURRICANE CENTER IS NOW ISSUING ADVISORIES ON TROPICAL
DEPRESSION 9 (TD-9). TD-9 IS EXPECTED TO MOVE INTO THE GULF OF MEXICO
AND DEVELOP INTO A TROPICAL STORM BY MONDAY AFTERNOON. PLEASE
CONTINUE TO MONITOR THE FORECAST FOR UPDATES AS THIS SYSTEM DEVELOPS
THROUGH THE WEEK. THE CURRENT FORECAST TRACK BRINGS AN INCREASING
POTENTIAL OF TROPICAL STORM FORCE WINDS...39 MPH OR GREATER...
TO COUNTIES CLOSER TO THE COAST WEDNESDAY THROUGH FRIDAY. SCATTERED
TO POTENTIALLY NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM
MID WEEK ON.

.SPOTTER INFORMATION STATEMENT...

DEPENDING ON THE EVOLUTION AND TRACK OF TD-9...ACTIVATION OF SKYWARN
SEVERE STORM SPOTTER NETWORKS IS POSSIBLE BY MID WEEK.

GMZ630>635-650-655-670-675-292215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
507 PM CDT SUN AUG 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NATIONAL HURRICANE CENTER IS NOW ISSUING ADVISORIES ON TROPICAL
DEPRESSION 9 (TD-9). TD-9 IS EXPECTED TO MOVE INTO THE GULF OF MEXICO
AND DEVELOP INTO A TROPICAL STORM BY MONDAY AFTERNOON. PLEASE
CONTINUE TO MONITOR THE FORECAST FOR UPDATES AS THIS SYSTEM DEVELOPS
THROUGH THE WEEK. THE CURRENT FORECAST TRACK BRINGS AN INCREASING POTENTIAL
FOR GALE FORCE WINDS TO THE MARINE AREA WEDNESDAY THROUGH FRIDAY.
PERIODS OF SCATTERED TO POTENTIALLY NUMEROUS SHOWERS AND
THUNDERSTORMS ARE POSSIBLE THROUGH THE WEEK.

In the hours before

Special weather statement, Aug 28, 2:43 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
243 PM CDT SUN AUG 28 2016

ALZ263-264-282030-
BALDWIN CENTRAL AL-MOBILE CENTRAL AL-
243 PM CDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL BALDWIN AND CENTRAL MOBILE COUNTIES UNTIL 330 PM CDT...

AT 243 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER SPANISH
FORT...MOVING WEST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDTOWN MOBILE...DOWNTOWN MOBILE...PRICHARD...DAPHNE...
TILLMANS CORNER...THEODORE...CHICKASAW...SPANISH FORT...
I65 AND I165 AND I10 AND I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3054 8819 3080 8817 3080 8810 3074 8782
      3056 8784
TIME...MOT...LOC 1943Z 094DEG 16KT 3067 8792

RR
Local storm report, Aug 28, 2:55 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     LIGHTNING        3 SSE BAGDAD            30.55N 87.02W
08/28/2016                   SANTA ROSA         FL   911 CALL CENTER

            COUNTY 911 REPORTS A LIGHTNING STRIKE TO AN OUTBUILDING
            ON ROBINSON POINT ROAD. NO DAMAGE OR INJURIES REPORTED.

&&

RROGERS
Special weather statement, Aug 28, 3:23 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
323 PM CDT SUN AUG 28 2016

ALZ263-282100-
MOBILE CENTRAL AL-
323 PM CDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL MOBILE COUNTY UNTIL 400 PM CDT...

AT 323 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER MIDTOWN
MOBILE...MOVING WEST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDTOWN MOBILE...DOWNTOWN MOBILE...PRICHARD...TILLMANS CORNER...
SEMMES...MOBILE REGIONAL AIRPORT...I65 AND I165 AND I10 AND I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3055 8838 3080 8836 3080 8825 3074 8802
      3056 8803
TIME...MOT...LOC 2023Z 093DEG 17KT 3067 8810

RR
Special weather statement, Aug 28, 3:36 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
336 PM CDT SUN AUG 28 2016

ALZ264-282100-
BALDWIN CENTRAL AL-
336 PM CDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL BALDWIN COUNTY UNTIL 400 PM CDT...

AT 336 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
LOXLEY...MOVING WEST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROBERTSDALE...LOXLEY...STAPLETON...SUMMERDALE AND SILVERHILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3079 8781 3079 8772 3073 8751 3072 8750
      3049 8752 3048 8785
TIME...MOT...LOC 2036Z 096DEG 19KT 3065 8760

RR
Special weather statement, Aug 28, 4:29 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
429 PM CDT SUN AUG 28 2016

ALZ263-265-282245-
MOBILE CENTRAL AL-MOBILE COASTAL AL-
429 PM CDT SUN AUG 28 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN MOBILE COUNTY UNTIL 545 PM CDT...

AT 429 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF POINT CLEAR...MOVING WEST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TILLMANS CORNER...THEODORE...GRAND BAY...BAYOU LA BATRE AND CODEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3035 8839 3037 8840 3038 8841 3039 8841
      3038 8840 3066 8841 3060 8794 3042 8794
      3034 8840
TIME...MOT...LOC 2129Z 088DEG 17KT 3052 8803
Special weather statement, Aug 28, 5:56 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
556 PM CDT SUN AUG 28 2016

MSZ075-078-282330-
STONE MS-PERRY MS-
556 PM CDT SUN AUG 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN PERRY AND STONE COUNTIES UNTIL 630 PM CDT...

AT 555 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF WIGGINS TO 6 MILES EAST OF
PERKINSTON TO 6 MILES NORTHWEST OF LATIMER...AND MOVING WEST AT 20
MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY DOWNPOURS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING OF POOR DRAINAGES AND PONDING OF WATER OVER
ROADWAYS.
&&

LAT...LON 3091 8923 3091 8914 3101 8915 3101 8914
      3095 8894 3078 8895 3068 8889 3068 8920
      3078 8926
TIME...MOT...LOC 2255Z 099DEG 19KT 3097 8901 3079 8904 3058 8892

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 2:31 PM CDTSpecial Marine WarningMOB59 min
Aug 28, 2:35 PM CDTSpecial Marine WarningMOB55 min
Aug 28, 2:43 PM CDTSpecial Weather StatementMOBMobile47 min
Aug 28, 3:23 PM CDTSpecial Weather StatementMOBMobile37 min
Aug 28, 3:36 PM CDTSpecial Weather StatementMOBBaldwin24 min
Aug 28, 3:41 PM CDTSpecial Marine WarningMOB49 min
Aug 28, 4:29 PM CDTSpecial Weather StatementMOBMobile76 min
Aug 28, 4:32 PM CDTSpecial Marine WarningMOB58 min
Aug 28, 4:39 PM CDTAreal Flood AdvisoryMOBMobile111 min
Aug 28, 2:29 PM CDTSpecial Weather StatementMOBEscambia, Santa Rosa61 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.